# SDR HEEA0010137

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401115
- Condition: Worn
- Location: M/R
- Part time: 1,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE LEVER PARTS WORN AND BEARING GREASE SEAL LEAKS UNDER SWASHPLATE BOOT.
